Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 2543452, 2 pages
https://doi.org/10.1155/2017/2543452
Editorial

Theoretical and Numerical Results for Fractional Difference and Differential Equations

1Department of Mathematical Sciences, United Arab Emirates University, P.O. Box 17551, Al Ain, Abu Dhabi, UAE
2Department of Mathematics and Physical Sciences, Prince Sultan University, P.O. Box 66833, Riyadh 11586, Saudi Arabia

Correspondence should be addressed to Qasem M. Al-Mdallal; ea.ca.ueau@lalladmla.q

Received 19 July 2017; Accepted 19 July 2017; Published 20 August 2017

Copyright © 2017 Qasem M. Al-Mdallal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Ross, “A brief history and exposition of the fundamental theory of fractional calculus,” in Fractional Calculus and Its Applications, vol. 457 of Lecture Notes in Mathematics, pp. 1–36, Springer Berlin Heidelberg, Berlin, Germany, 1975. View at Publisher · View at Google Scholar
  2. J. T. Machado, V. Kiryakova, and F. Mainardi, “Recent history of fractional calculus,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1140–1153, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus